Betti numbers associated to the facet ideal of a matroid. Johnsen, T., Roksvold, J., & Verdure, H. Bulletin of the Brazilian Mathematical Society, New Series, 45(4):727–744, Springer, 2014.
bibtex   
@article{johnsen2014betti,
  title={Betti numbers associated to the facet ideal of a matroid},
  author={Johnsen, Trygve and Roksvold, Jan and Verdure, Hugues},
  journal={Bulletin of the Brazilian Mathematical Society, New Series},
  volume={45},
  number={4},
  pages={727--744},
  year={2014},
  keywords={article},
  publisher={Springer}
}

Downloads: 0